# SDR DXTA200601745

- Difficulty date: November 20, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N393QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600393
- Aircraft time: 9,147 hours, 7,456 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Condition: Low
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

POWER BRAKE LOW PRESSURE AND ANTI-SKID INOP LIGHTS STAYED ON MUCH LONGER THAN USUAL UPON LANDING GEAR EXTENSION (APPROX 10 SECONDS). FOUND POWER BRAKE ACCUMULATOR PRECHARGE LOW. SERVICED POWER BRAKE ACCUMULATOR REF AMM 12-13-02. PERFORMED LEAK CHECK OF ACCUMULATOR PLUMBING WITH NO LEAKS NOTED. POWERED BRAKE SYSTEM. GROUND CHECKS NORMAL. MONITORED SYSTEM PRESSURE FOR 4.5 HOURS WITH NO DROP IN PRESSURE.
